# SDR WX0A1900010074259

- Difficulty date: September 18, 2021
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LIGHTS DO NOT ILLUMINATE WHEN LANDING GEAR IS DOWN OR ON GROUND/PERFORMED TSM 33-51-00-810-819-A. REMOVED AND REPLACED RELAY 8WL PER ESPM 20-46-50. OPS CHECK GOOD NO FAULTS AT THIS TIME."
